# SDR FDEA202503280530

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 38-24) RH LOWER FUSELAGE SKIN CORRODED STA 1788 APPROX 4" AREA, 3" ABOVE THE   APU RH DOOR CUTOUT. COMPLIED WITH REPAIR ON EA F-5330-T0382463 P1 FUSELAGE-PLATES & SKINS-SKIN REPAIRS AT   STA 1885 RHS AND STRINGER S-17R FOR CORROSION MAJOR REPAIR
